Fepanil 500mg Strip Of 15 Tablets
Fepanil 500mg Strip Of 15 Tablets

Fepanil 500mg Strip Of 15 Tablets

By VERITAZ HEALTHCARE LTD
15 Tablet(s) in Strip
12.04*
MRP 15.05
15% OFF
5% EXTRA
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely

Medical Description

Fepanil 500 tablet is a painkiller medicine. It is used to reduce fever and provide relief from pain and aches. It contains paracetamol/acetaminophen as the main ingredient. Fepanil 500 tablet works b...
Read more

Product Summary

Offer Price₹12.04
You Save₹3.01 (20% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsParacetamol / Acetaminophen(500.0 Mg)
UsesPain, fever, aches
Side effectsRash, itching, blisters, allergies
ClassificationANALGESIC/ANTIPYRETIC
Check more medicines with composition as Paracetamol / Acetaminophen(500.0 Mg)
10 Brand Alternate(s)
Contains same composition as Fepanil 500mg Strip Of 15 Tablets
Certified doctor image
View All

Uses of Fepanil 500 MG

Fepanil 500 tablet is used to treat fever, pain, headache, toothache, and migraine.

Contraindications of Fepanil 500 MG

  • If you are allergic to paracetamol or any other ingredients of Fepanil 500 tablet.
  • If you are taking any other products containing paracetamol.
  • If you have severe kidney, liver, or bleeding disorders.

Side effects of Fepanil 500 MG

  • Skin rash
  • Itching
  • Blisters
  • Allergies

Precautions and Warnings of Fepanil 500 MG

Pregnancy

Q:
Can I take Fepanil 500 tablet during pregnancy?
A:
Fepanil 500 tablet can be used during pregnancy only if the doctor recommends it. However, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.

Breast Feeding

Q:
Can I take Fepanil 500 tablet while breastfeeding?
A:
Fepanil 500 tablet may pass into human breast milk. Fepanil 500 tablet should only be used in breastfeeding women if recommended by the doctor.

Driving

Q:
Can I drive if I have consumed Fepanil 500 tablet?
A:
There is limited information available on the effect of Fepanil 500 tablet on driving ability. If you experience any side effects after taking this medicine that may affect your ability to drive safely, it is suggested to avoid driving.

Alcohol

Q:
Can I consume alcohol with Fepanil 500 tablet?
A:
There is limited information regarding the interaction of alcohol with Fepanil 500 tablet. Ask your doctor for advice on alcohol intake along with Fepanil 500 tablet. However, there is a risk of overdose in chronic alcoholics (people who drink too often or cannot abstain from drinking) with liver problems.

Other General Warnings

Talk to your doctor if
  • You have liver or kidney disease.
  • You are taking any other medicines or products that contain paracetamol. Taking too much paracetamol can cause liver damage.
  • You consume alcohol too often or are suffering from chronic malnutrition.
  • You should maintain a gap of 4-6 hours between each dose of Fepanil 650 tablet and should not exceed it to more than 4-tablets a day.

Mode of Action of Fepanil 500 MG

How Does It Work?

  • Fepanil 500 tablet works by interfering with the production of a chemical called prostaglandin, which is responsible for fever, swelling, and sensation of pain.
  • Fepanil 500 tablet also acts on the area of the brain responsible for controlling body temperature and brings down the temperature of the body in fever.

Directions for Use of Fepanil 500 MG

  • Take Fepanil 500 tablet as a whole with sufficient water.
  • Always take this medicine exactly as prescribed by your doctor.
  • Do not consume more than the prescribed dose.

Interactions of Fepanil 500 MG

Interactions with other medicines

  • Some medicines can affect the way Fepanil 500 tablet works or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
  • Tell your doctor about all medicines, supplements, or herbals you are currently taking or might take to avoid any possible interaction.
  • Concomitant use of medicines for treating nausea or vomiting like metoclopramide or domperidone should be avoided with Fepanil 500 tablets.
  • Frequent use of Fepanil 500 tablet by a person on blood thinners like warfarin can increase the anticoagulant effect of warfarin and can lead to an increased risk of bleeding.
  • Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours as it can interfere with the painkiller action of Fepanil 500 tablet.
  • Medicines used to treat a bacterial infection like chloramphenicol should be used cautiously.

Storage and disposal of Fepanil 500 MG

  • Store Fepanil 500 tablets at or below 25°C, in a cool and dry place.
  • Keep it out of the reach of children and pets.

Dosage of Fepanil 500 MG

Overdose

Symptoms of an overdose may include nausea, vomiting, loss of appetite and stomach ache. If you happen to take too much of Fepanil 500 tablet, reach out to your doctor at the nearest hospital.

Missed a Dose

If you have missed taking a dose of Fepanil 500 tablet, take it as soon as you remember it. Keep a gap of at least 4 - 6 hours between this dose and the next dose. If it is almost time for the next do...
Read more

Content Details

WRITTEN BY
doctor

Dr. Alok Nachane

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: When should I be cautious while taking the Fepanil 500 tablet?

A: You must be careful while using it as Fepanil 500 tablet needs to be taken in the exact recommended amount by the physician. Do not take the Fepanil 500 tablet if you have liver, kidney or bleeding disorders and alcohol dependency.

Q: What if Fepanil 500 tablet does not work?

A: If you feel like Fepanil 500 tablet is not showing the desired results, you can always consult with your doctor for alternative treatment options for your condition due to the availability of various medicines.

Q: Are there any dietary restrictions?

A: A normal (regular) diet can be taken with this medicine as there are no dietary restrictions.

Q: When will I feel better after taking the Fepanil 500 tablet?

A: Fepanil 500 tablet will take about an hour to start working and showing the desired results. However, the duration varies in each individual due to different physiological conditions.

Q: Is Fepanil tablet an analgesic?

A: Yes, Fepanil 500 tablet is an analgesic, which means it provides relief from pain.

Q: Can Fepanil 500 tablet be used for a headache?

A: Yes, Fepanil 500 tablet can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.

Q: Can I take the Fepanil 500 for cold and fever?

A: Fepanil 500 tablet is useful for controlling fever. It may not have any action in reducing cold, as cold usually happens due to a viral infection and affects the nose and throat. So, you can take this medicine to treat fever.

Q: Can I take Fepanil 500 tablet again if my pain does not subside within 1 hour?

A: You should maintain a gap of 4-6 hours between each dose of the Fepanil 500 tablet and should not exceed more than 4-tablets a day. If your condition does not improve, reach out to your doctor or nearest clinic.

Q: What is the composition of Fepanil 500?

A: Fepanil 500 contains paracetamol, as its active component.

Q: For how many days I can take Fepanil 500?

A: Fepanil 500 is usually prescribed for a short duration. Do not take it for more than a week without consulting a doctor.

Q: What is Fepanil 500 used for?

A: Fepanil 500 tablet is used to treat fever, pain, headache, toothache and migraine.

Q: Is Fepanil 500 paracetamol?

A: Yes, Fepanil 500 tablet contains paracetamol as the active ingredient.
Product Details
Brand
FEPANIL
Last Updated on: 02 May 2022 | 10:50 AM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.